Paxil

Dr. Linda has not responded for a long time, so this forum is locked to further posting or questions. You may still read all the posts. Watch for a new homeopathic section with Dr. Rallie McAllister!

Paxil

Postby mgr » Tue Oct 02, 2007 10:41 am

Just wondering if you know of people taking Paxil for anxiety and have had a considerable weight gain, if so what is the answer...changing to another anti dep. & which one.
I am gaining weight on Paxil but have had great results otherwise.

Thanks,
MGR

Back to top
mgr
Hot Pauzer
 
Posts: 29
Joined: Tue Mar 14, 2006 2:35 pm

Postby feelgooddoc » Tue Oct 02, 2007 12:33 pm

paxil is known to add weight to those who take it. most antidepressants do that to some degree, but it seems lexapro, effexor and cymbalta do that less. i am wondering if your progesterone is low. bioidentical natural progesterone is a natural diuretic and has a calming effect as well. you may want to consider that as well.
helping you to help yourself
http://www.feelgooddoc.net
User avatar
feelgooddoc
 
Posts: 8
Joined: Wed Aug 29, 2007 2:34 pm
Location: southern Illinois

Quick Reply

   

Return to Ask Dr. Linda

Who is online

Users browsing this forum: No registered users and 1 guest

cron